Tuberculosis Symptoms Reappear When Irregular TB Drug Consumption?
Thank you for the question on HealthReplies.com,
Tuberculosis is a disease that is caused by a bacterial infection. Mycobacterium tuberculosis. This disease is generally transmitted through droplets into the human respiratory tract and can be detected in respiratory organs such as the lungs, but it can also spread to extra-pulmonary organs such as the gastrointestinal tract, bones, lymph nodes, or spine. Symptoms experienced by patients with tuberculosis include chronic cough / long time does not heal, coughing with blood, body weight tends to decrease, no appetite, night sweats, chest pain, shortness of breath, weakness, weakness, fatigue.
In establishing the diagnosis of tuberculosis can see clinical symptoms, physical examination and supporting examinations such as sputum examination, blood tests, and chest X-ray that can be done according to indications. After the diagnosis of upright tuberculosis, there is a tuberculosis treatment regimen that must be followed. In the consumption of the treatment regimen must be done regularly and in accordance with the doctor's instructions. Stopping the treatment regimen alone can increase the risk of recurrence of symptoms and TB germ resistance to the treatment.
It is advisable to exercise control with your doctor regarding your initial tuberculosis treatment for examination and management according to your condition. Please note that the TB treatment regimen must be done thoroughly and rechecked with sputum and x-ray tests to ensure your cure for tuberculosis. Avoid stopping the treatment regimen or changing the medication yourself without consulting a doctor, use a mask to avoid transmission of tuberculosis, avoid smoking, smoke and dust, maintain diet, adequate rest. For more information about tuberculosis, you can access this link.
Hopefully this information can help you,